Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 45, Number 6, 2008

Inference rules for proving the equivalence of recursive procedures
pp. 403-439(37)
Authors: Godlin, B.; Strichman, O.


Modelling higher-order dual nondeterminacy
pp. 441-465(25)
Authors: Morris, J. M.; Tyrrell, M.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more